Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 16 found articles
 
 
  Semiderivations with Power Values on Lie Ideals in Prime Rings
 
 
Title: Semiderivations with Power Values on Lie Ideals in Prime Rings
Author: Huang, Shuliang
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2013) nr. 6 pages 967-971
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands